MathSciNet Relay Station
MathSciNet bibliographic data
MR2269290 60F15 (60F05)
Chen, Shouquan; Lin, Zhengyan Almost sure max-limits for nonstationary Gaussian sequence. Statist. Probab. Lett. 76 (2006), no. 11, 1175–1184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement